# SDR DL76P990564

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35526
- Condition: Punctured
- Location: Bs 1197-1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING FRAME CHORD WERE PUNCTURED FROM CONTACT WITH GROUND EQUIPMENT.  THE DAMAGE WAS CUT OUT OF THE SKIN WITH A 3.7 X 9.4 CUTOUT.  THE DAMAGED AREA OF FRAME CHORD WAS ALSO CUTOUT.  THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER AND THE FRAME CHORD WAS REPAIRED WITH 2 ALUMINUM REPAIR ANGLES.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366930-14, REV A.
